RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 1, Pages 23–31 (Mi tmf1283)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of nonlinear stationary transfer equation

M. F. Sukhinin

Peoples Friendship University of Russia

Abstract: On the basis of a theorem on the global solvability of abstract equations that generalizes earlier results of the author, theorems on the solvability of the nonlinear stationary one-velocity transfer equation for the general and periodic cases are obtained.

Full text: PDF file (831 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:1, 366–373

Bibliographic databases:

Received: 10.05.1994

Citation: M. F. Sukhinin, “Solvability of nonlinear stationary transfer equation”, TMF, 103:1 (1995), 23–31; Theoret. and Math. Phys., 103:1 (1995), 366–373

Citation in format AMSBIB
\Bibitem{Suk95}
\by M.~F.~Sukhinin
\paper Solvability of nonlinear stationary transfer equation
\jour TMF
\yr 1995
\vol 103
\issue 1
\pages 23--31
\mathnet{http://mi.mathnet.ru/tmf1283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470935}
\zmath{https://zbmath.org/?q=an:0857.47037}
\elib{http://elibrary.ru/item.asp?id=12753834}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 1
\pages 366--373
\crossref{https://doi.org/10.1007/BF02069780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ96200002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1283
  • http://mi.mathnet.ru/eng/tmf/v103/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozanova, “Controllability for a Nonlinear Abstract Evolution Equation”, Math. Notes, 76:4 (2004), 511–524  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:250
    Full text:91
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020